# SDR CA091117003

- Difficulty date: October 23, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Gulstm 112TCA
- Aircraft time: 2,781 hours
- Engine: Lyc TO360C1A6
- Propeller: Hartzl HCE2YR1BF
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: AN415
- Condition: Sheared
- Location: Nlg Actuator
- Part time: 2,784 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) SELECTED GEAR UP AFTER TAKEOFF AND NOSE GEAR DIDN`T RETRACT: SELECTED GEAR DOWN AND LANDED WITH 3 GREEN INDICATING UPON INSP OF NOSE GEAR FOUND THE BOLT THAT ATTACHES NOSE GEAR ACTUATOR TO NOSE GEAR DRAG BRACE SHEARED: INSTALLED NEW BOLT, CARRIED OUT SEVERAL RETRACTION: ACFT RELEASED TO SERVICE.
